| Model Number |
7171Q/58 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product is registered as a combination product.Further information was requested but not received.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that an asymptomatic patient presented with their right ventricular lead exhibiting high out of range pacing impedance.The lead was capped and replaced on (b)(6) 2021.Patient was stable after the procedure.